Weil's converse theorem with poles

AR Booker, M Krishnamurthy

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)
526 Downloads (Pure)

Abstract

We prove a generalization of the classical converse theorem of Weil, allowing the twists by non-trivial Dirichlet characters to have arbitrary poles.
Translated title of the contributionWeil's converse theorem with poles
Original languageEnglish
Pages (from-to) 5328–5339
Number of pages10
JournalInternational Mathematics Research Notices
Volume2014
Issue number19
Early online date24 Jun 2013
DOIs
Publication statusPublished - 2013

Fingerprint

Dive into the research topics of 'Weil's converse theorem with poles'. Together they form a unique fingerprint.

Cite this